# SDR DALA2024061005904

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0379822) RH MIDDLE SLIDE EMERGENCY LIGHT INOP. REPLACED LIGHT ON THE R/H MIDDLE SLIDE EMERGENCY I.A.W B737 AMM 33-51-04-960-801. OPS CHECK GOOD.
